# SDR DXTA200300141

- Difficulty date: October 17, 2003
- Submitted: October 23, 2003
- Operation: Air carrier
- Aircraft: N687QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605187
- Aircraft time: 2,067 hours, 1,642 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Proximity Switch
- Condition: Out Of Adjust
- Location: Thrust Reverser
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

RT T/R ARM LIGHT ILLUMINATED IN FLIGHT ACCOMPANIED BY A CONSTANT HYDRAULIC PRESSURE ANNUNCIATOR, FOLLOWED BY INTERMITTENT UNLOCK LIGHT OF LANDING GEAR CAUSING SYSTEM TO RETRACT GEAR. - FOUND RT T/R STOW / DEPLOY SWITCH IN QUADRANT TO BE OUT OF ADJUSTMENT. READJUSTED RT T/R STOW / DEPLOY SWITCH, OPS CHECK GOOD. COULD NOT DUPLICATE LANDING GEAR UNLOCK LIGHT, ALL OPS CHECK GOOD IAW CE560XL M/M CH 78-31-00.
